Nausea


#1

Hi, ok! I’m suffering with nausea and actually bring violently sick. Usually after the midday sinemet. Not on an empty stomach. Even after domperidone, half hour before food and an hour before my second dose of the day…
All was ok for about two months then the sickness started again!!! Parkinson’s nurse says I should be used to the sinemet by now! Been on it for about a year. Before that, I was on madopar, which also made me throw up. So I stopped taking it. Is this normal? I have a very slow digestive system, which could mean sinemet not getting through etc, I’m struggling with this at moment… Any ideas???


#2

Hi @Della,

I’'m really sorry to hear that you’ve been experiencing such severe nausea.

I think you should go back to your Parkinson’s nurse as he/she may be able to prescribe some medication to help with this. Our helpline advisers have a vast amount of knowledge about the different forms of medication for Parkinson’s so do give them a call on 0808 800 0303 as soon as possible or email them at hello@parkinsons.org.uk.

Hope this helps.

Best wishes,
Reah


#3

Thank you for your reply. :slightly_smiling_face: I will phone my Parkinson’s nurse tomorrow.
I will get back to you as and when.
Thank you again
:slightly_smiling_face:


#4

Had a throat infection. Now a head cold, so was nothing to do with Parkinson’s, if not run down because of it???